# SDR IPXA2014031282232

- Difficulty date: February 24, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 14,840 hours, 9,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236207
- Condition: Cracked
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, SEAT TRACK AT FRAME 73, -Y1137 IS CRACKED.  REPAIRED SEAT TRACK IAW SRM 53-10-16, PARA 4, FIG 201, REV 25.
